- Question: I recently used Rodan and Fields regimen (Anti-age and reverse) In between treatment I used Neutrogena Oil-Free 2% salicylic acid wash and my face has been red, burning, itchy and flaky for a week. Their customer service said to contact a dermatologist which is what they claim to be. I live 1 hr and 20 minutes from town. What can I do? I'm embarrassed and not comfortable. Please help.
I feel it’s probably a combination of all of the ingredients in these products as well as the 2% salicylic acid that is causing this reaction. I recommend you first stop using the 2% salicylic acid product and see if the redness and burning subsides. If it does not discontinue the Rodan and Fields products as well. However you should also keep in mind that when initially starting new products reactivity is extremely normal, especially with the ingredient retinol, you may want to continue use for another week to week and half to see if your reactivity lessens. Best skin care wishes.